# SDR CALA2014051691040

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STATION 955 APPROXIMATELY RBL 80 - 90 OVER WING BOX AREA HAS CORROSION ON UPPER SURFACE.  BLENDED OUT CORROSION & FOUND OUT OF SRM ALLOWABLE LIMITS.  REPAIR ACCOMPLISHED IAW REO-G17363, REV D & ECRA 5710-02373. THIS IS A CAT A REPAIRED, NO FURTHER ACTION REQUIRED.
